Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the treatment for alopecia areata on face ?

8 mths old alopecia arata over face in 31 yrs old male. what is treatment and new advancement 8 mths old alopecia arata over face in 31 yrs old male. what is treatment and new advancement
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,

Thanks for posting your query.

It could be due to mineral deficiency like zinc.

It could also be due to auto- immunity.

You will have to go for a steroid injection over the site.

I suggest you to consult a dermatologist.

Hope I have answered your query.

Wishing you good health.

Regards,
Answered: Tue, 26 Jul 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

The Alopecia areata is dermatological disorder in which there will be loss of hair in a particular part of the head.., Hair implantation is the treatment available at present... for more information and details you need to consult Dermatologist..
Hope I have answered your question..

Takecare..
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor